# SDR UPS04M42930

- Difficulty date: May 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 52,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 33 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING & SIDE WALL SURFACE POSITION RIGHT.  CORROSION AT BARREL NUT HOLE NR 33 RIGHT, REMOVED & REAMED TO 1.178 INCH & BLEND TO 0.050 INCH DEEP FOUND OUT OF LIMIT PER EO MD11-5510-19409-G.  FAB SLEEVE BUSHING & REPAIR AT BARREL NUT HOLE NR 33 RIGHT PER EO MD11-5510-19409-G.  PR1422 SEALANT APPLIED PER EN:1178-04 AT BARREL NUT HOLE NR 33 RT.  REPAIR SLEEVE BUSHING & INSTALLED AT BARREL NUT HOLE NR 33 RT, FOUND SATISFACTORY.
